Hi I’m taking Abilify for Bipolar II and I took my first pill last night and then all day today I’ve been nauseous and burping up sort of rotten eggs. Then just a few minutes ago I threw up. Sorry if it’s TMI but I was just wondering if this is normal for side effects to happen this fast or if I’ve got something else going on. Thanks.
Hi, Hannah! Yes, about 0.01% to 10+% of users will experience some forms of GI upset and nausea, vomiting, burping, abdominal pain, etc. are very common.
The good news is that these side effects generally only last a few days to a week or two... and they get better every day.
Best regards, Wildcat
Was hoping there would be more answers to this great question. I’ve taken so many different meds I can’t remember which one made me throw up within an hour of taking it. Just started back on it tonight – hoping I won’t get sick. This is my 3rd night in a row with less then 4hours of sleep.
I took my first dose of ability last night also and have had diarrhea/nausea all day and thrown up twice. All part of the process!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 Dec 2011 • 5 answers
Updated 10 Aug 2012 • 3 answers
Updated 23 Oct 2013 • 2 answers
Updated 11 Oct 2018 • 12 answers
Updated 12 Jul 2016 • 3 answers